Constructing k-radius sequences. / R. Blackburn, Simon; F. McKee, James.

In: Mathematics of Computation, Vol. 81, No. 280, 10.2012, p. 2439-2459.

Research output: Contribution to journalArticle

Published

Documents

  • 1006

    Submitted manuscript, 536 KB, PDF document

  • PDF

    Submitted manuscript, 539 KB, PDF document

Links

Original languageEnglish
Pages (from-to)2439-2459
JournalMathematics of Computation
Volume81
Issue number280
Early online date2 Aug 2011
DOIs
Publication statusPublished - Oct 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4543640